There is some swelling in Gums . Gums have become more darker . Also there is little inflammation in gums which now are not there after taking these medicines . Medicines were prescribed by general physician 2 days back.
Should I be more worried and visit to a dentist or it will be fine in some time.
Like the answers? Chat privately with the doctor of your choice
You will need to see a dentist to make sure the cause of the swelling has gone away. Medicines or antibiotics can give you relief for a few weeks, but there might be damage happening Inder the level of the gum. Will be a good idea to meet a dentist and rule any other problem out. Most likely a round of dental cleaning/scaling will take care of the problem.
You must visit a gum specialist to get your gums checked. Is the swelling in relation to a single tooth or many teeth. Are you diabetic? Plz mention about these things.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.